# SDR UPS06M48734

- Difficulty date: December 6, 2006
- Submitted: December 8, 2006
- Operation: Air carrier
- Aircraft: N256UP
- Make and model: Doug MD-11F
- Aircraft serial: 48405
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Warning System
- Condition: Malfunctioned
- Location: Cargo Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: N, E
- Precautionary procedure: A

## Discrepancy

INSPECTION TYPE:N/A ATB-DUE TO LVL 2 ALERT -CARGO DOOR AFT A- FIRST ILLUMINATED PASSING APPX 2000 FT ON CLIMBOUT.  EXTINGUISHED THEN RE-ILLUMINATED.  CREW NOTED MILD BUFFETING IN AIRFRAME.  ELECTED TO RET TO DFW FOR INSP.  VERIFIED DOOR CLOSED BEFORE FLT.  ACCOMP'D DMP 52-40-1-4.  DFRD IAW MEL 52-40-1-5. FOUND DOOR CLOSE LIMIT WARNING SWITCH CONNECTOR NOT SEATED & LOCKED ON SWITCH, SEATED & LOCKED CONNECTOR AND OPS CK GOOD PER MM 52-10-00-05. THIS CLEARS M339264.
